# SDR SWAA2021080574480

- Difficulty date: May 1, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'CORROSION' UPON REMOVAL OF FLIGHT ATTENDANT SEAT FOUND LARGE BULGE UNDER MOON MAT AT BS 312; LBL 6; WL 208.1 / REMOVED AND RE-INSTALLED MOON MAT; WATER BARRIER UNDER LAV A; FLOOR PANEL AT MAIN CABIN FWD WET AREA IRW B737-700 AMM 25-27-21-000-801; 53-21-00-000-801; 53-21-00-400-801 AND 25-27-21-400-801. (CORROSION REPAIR OM FLOOR BEAM AT STA 312 WAS ACCOMPLISHED ON NR W147123
